Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

well here goes ive suffered with the old acne for 4 years on an off..face has never been too bad but never clear. ive tried antibiotics, bp mixture of topicals but my back and chest acne hasnt shifted. went to the doctors and recently got dianette but after reading about it i dont want to continue because majority say it comes back once you stop and i would rather not be on it long term. i have only been on it 6 days and want to book another appointment for the doctors as last time he offered going to hospital for the 'more poisonous' stuff (thats what my doc calls it) but i declined. however im starting to change my mind because my acne is the worst its everbeen and over the last month it is getting worse and worse i now have spots on my neck and my face is getting worse each day. so anyway i really want to go back and tell my doctor ive changed my mind because i cant be dealing with another time waster..i would rather have the strong stuff for 6 months then be on this pill for 2/3 years. however im worried that my face will breakout worse with accutane and leave scarring (which i dont really have at the moment) but my back and chest will clear. i would do anything to be rid of my back and chest acne but is it worth scarring my face for?!?! im so confused...would i be wasting my doctors time going back ? i dont want to wait 3 months till this current prescription expires. and im fed up with crying over my bloody skin!

so yeah guys sorry to bore you but any advice really would be usefull! im a total mess right now (emotionally and physically)

take care x

Share this post


Link to post
Share on other sites

yeah, my advice is to see your derm and inquire about accutane. educate yourself about the side effects, dosage, what you should expect, and what you shouldn't. be realistic, it takes time, but if you do go on it, eat well, and be extremely gentle with your skin. I don't believe accutane exacerbates scarring that would've happened anyway.

Share this post


Link to post
Share on other sites

thanks for your advice im just apprehensive about the initial breakout..after four years i finally would just like it gone or at least managed consistently. my doctor doesnt seem to phased by my acne beacuse the worst is my chest and back but then he has already said that im the one who has to suffer so its my choice. so i dont know i just cant deal with scarring my face unnecessarily beacuse what i have right now affects me badly!!!

anyway enough of me wallowing in self pity and thanks for your advice

take care :angel:

Share this post


Link to post
Share on other sites

My advice is this. If you fear taking accutane because of the IB you are not all that bothered by your acne. I started this medication knowing that an IB was probable and I knew that my skin would go worse and than better. So what if you have more acne for a week or a month, then, you'll be done. I think its worth it and you will too after the first hard part is done. There's great people here that will support you through this. Its not as hard as you think. I got lucky and didn't get an IB per say... although I did have a bit more for a short period of time.

Give the medication time to start acting and you will be very pleased, trust me. Its hard, but you'll come out a winner

t

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×